# SDR AALA20000398

- Difficulty date: March 3, 2000
- Submitted: May 15, 2000
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 833707
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1066 - DURING APPROACH, ON GEAR EXTENSION NOSE GEAR FAILED TO INDICATE DOWN AND LOCKED.  RECYCLED GEAR WITH NO HELP.  GREEN LIGHT ILLUMINATED FIVE SECONDS AFTER NOSE TOUCHDOWN.  LANDED DFW WITHOUT INCIDENT.  REPLCED NOSE GEAR DOWNLOCK SWITCH SENSOR.  ACCOMPLISHED GEAR SWING.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
